\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Second order necessary and sufficient optimality conditions for singular solutions of partially-affine control problems

  • * Corresponding author: M. Soledad Aronna

    * Corresponding author: M. Soledad Aronna
This work was supported by the European Union under the 7th Framework Programme FP7-PEOPLE-2010-ITN Grant agreement number 264735-SADCO
Abstract Full Text(HTML) Related Papers Cited by
  • In this article we study optimal control problems for systems that are affine with respect to some of the control variables and nonlinear in relation to the others. We consider finitely many equality and inequality constraints on the initial and final values of the state. We investigate singular optimal solutions for this class of problems, for which we obtain second order necessary and sufficient conditions for weak optimality in integral form. We also derive Goh pointwise necessary optimality conditions. We show an example to illustrate the results.

    Mathematics Subject Classification: Primary: 49K15.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.
      A. A. Agrachev and Y. L. Sachkov, Control Theory from the Geometric Viewpoint, Encyclopaedia of Mathematical Sciences, 87, Springer-Verlag, Berlin, 2004. doi: 10.1007/978-3-662-06404-7.
      V. M. Alekseev, V. M. Tikhomirov and S. V. Fomin, Optimal Control, Nauka, Moscow, 1979. [in Russian].
      M. S. Aronna, Convergence of the shooting algorithm for singular optimal control problems, in Proceedings of the IEEE European Control Conference (ECC), July 2013, 215–220.
      M. S. Aronna, Singular Solutions in Optimal Control: Second Order Conditions and a Shooting Algorithm, Technical Report, Inria RR-7764, 2013. arXiv: 1210.7425, Inria RR-7764.
      M. S. Aronna , J. F. Bonnans , A. V. Dmitruk  and  P. A. Lotito , Quadratic order conditions for bang-singular extremals, Numer. Algebra Control Optim., 2 (2012) , 511-546.  doi: 10.3934/naco.2012.2.511.
      D. M. Azimov , Active sections of rocket trajectories. A survey of research, Avtomat. i Telemekh., 11 (2005) , 14-34.  doi: 10.1007/s10513-005-0207-x.
      D. J. Bell and D. H. Jacobson, Singular Optimal Control Problems, Academic Press, 1975.
      D. S. Bernstein  and  V. Zeidan , The singular linear-quadratic regulator problem and the Goh-Riccati equation, Proceedings of the IEEE Conference on Decision and Control, 1 (1990) , 334-339.  doi: 10.1109/CDC.1990.203608.
      G. A. Bliss, Lectures on the Calculus of Variations, University of Chicago Press, Chicago, Illinois, 1946.
      F. Bonnans , J. Laurent-Varin , P. Martinon  and  E. Trélat , Numerical study of optimal trajectories with singular arcs for an Ariane 5 launcher, J. Guidance Control Dynam., 32 (2009) , 51-55. 
      J. F. Bonnans, Optimisation Continue, Dunod, 2006.
      H. J. Bortolossi , M. V. Pereira  and  C. Tomei , Optimal hydrothermal scheduling with variable production coefficient, Math. Methods Oper. Res., 55 (2002) , 11-36.  doi: 10.1007/s001860200174.
      H. Brézis, Analyse Fonctionnelle, Masson, Paris, 1983.
      A. E. Bryson, Jr. and Y. C. Ho, Applied Optimal Control, Hemisphere Publishing Corp. Washington, D. C., 1975. Optimization, estimation, and control, Revised printing.
      D. I. Cho , P. L. Abad  and  M. Parlar , Optimal production and maintenance decisions when a system experience age-dependent deterioration, Optimal Control Appl. Methods, 14 (1993) , 153-167.  doi: 10.1002/oca.4660140302.
      A. V. Dmitruk , Quadratic conditions for a weak minimum fo control problems, Soviet Math. Doklady, 18 (1977) . 
      A. V. Dmitruk , Jacobi-type conditions for the problem of Bolza with inequalities, Math. Notes, 35 (1984) , 427-435. 
      A. V. Dmitruk , Quadratic order conditions for a Pontryagin minimum in an optimal control problem linear in the control, Math. USSR Izvestiya, 28 (1987) , 275-303. 
      A. V. Dmitruk , Jacobi type conditions for singular extremals, Control & Cybernetics, 37 (2008) , 285-306. 
      A. V. Dmitruk, Quadratic order optimality conditions for extremals completely singular in part of controls, in Operations Research Proceedings, Selected Papers of the Annual International Conference of the German Operations Research Society, (2011), 341–346. doi: 10.1007/978-3-642-20009-0_54.
      A. V. Dmitruk  and  K. K. Shishov , Analysis of a quadratic functional with a partly singular Legendre condition, Moscow University Comput. Math. and Cybernetics, 34 (2010) , 56-65.  doi: 10.3103/S0278641910020020.
      H. Frankowska  and  D. Tonon , Pointwise second-order necessary optimality conditions for the Mayer problem with control constraints, SIAM J. Control Optim., 51 (2013) , 3814-3843.  doi: 10.1137/130906799.
      R. H. Goddard, A Method of Reaching Extreme Altitudes, Smithsonian Miscellaneous Collections, 71(2), Smithsonian Institution, City of Washington, 1919.
      B. S. Goh , Necessary conditions for singular extremals involving multiple control variables, J. SIAM Control, 4 (1966) , 716-731.  doi: 10.1137/0304052.
      B. S. Goh, Necessary Conditions for the Singular Extremals in the Calculus of Variations, PhD thesis, University of Canterbury, 1966.
      B. S. Goh , The second variation for the singular Bolza problem, J. SIAM Control, 4 (1966) , 309-325.  doi: 10.1137/0304026.
      B. S. Goh , Optimal singular control for multi-input linear systems, J. Math. Anal. Appl., 20 (1967) , 534-539.  doi: 10.1016/0022-247X(67)90079-0.
      B. S. Goh, Optimal singular rocket and aircraft trajectories, in Control and Decision Conference, CCDC 2008, (2008), 1531–1536. doi: 10.1109/CCDC.2008.4597574.
      M. R. Hestenes , Applications of the theory of quadratic forms in Hilbert space to the calculus of variations, Pacific J. Math., 1 (1951) , 525-581.  doi: 10.2140/pjm.1951.1.525.
      D. G. Hull , Optimal guidance for quasi-planar lunar ascent, J. Optim. Theory Appl., 151 (2011) , 353-372.  doi: 10.1007/s10957-011-9884-5.
      S. Kurcyusz  and  J. Zowe , Regularity and stability for the mathematical programming problem in Banach spaces, Applied Mathematics and Optimization, 5 (1979) , 49-62.  doi: 10.1007/BF01442543.
      D. F. Lawden, Optimal Trajectories for Space Navigation, Butterworths, London, 1963.
      E. S. Levitin , A. A. Milyutin  and  N. P. Osmolovskii , Theory of higher-order conditions in smooth constrained extremal problems, Theoretical and Applied Optimal Control Problems, (1985) , 4-40. 
      O. Mangasarian  and  S. Fromovitz , The Fritz-John necessary optimality conditions in the presence of equality and inequality constraints, J. Math. Anal. Appl., 17 (1967) , 37-47.  doi: 10.1016/0022-247X(67)90163-1.
      H. Maurer, J.-H. Kim and G. Vossen, On a state-constrained control problem in optimal production and maintenance, in Optimal Control and Dynamic Games (eds. C. Deissenberg, R. Hartl, H. M. Amman and B. Rustem), Advances in Computational Management Science, 7, Springer, 2005,289–308. doi: 10.1007/0-387-25805-1_17.
      H. Maurer and N. P. Osmolovskii, Second order sufficient optimality conditions for a control problem with continuous and bang-bang control components: Riccati approach, in System Modeling and Optimization, IFIP Adv. Inf. Commun. Technol., 312, Springer, Berlin, 2009,411–429. doi: 10.1007/978-3-642-04802-9_24.
      A. A. Milyutin , On quadratic conditions for an extremum in smooth problems with a finite-dimensional range, Methods of the Theory of Extremal Problems in Economics, (1981) , 138-177. 
      A. A. Milyutin and N. P. Osmolovskii, Calculus of Variations and Optimal Control, American Mathematical Society, 1998.
      H. J. Oberle , On the numerical computation of minimum-fuel, Earth-Mars transfer, J. Optim. Theory Appl., 22 (1977) , 447-453.  doi: 10.1007/BF00932866.
      H. J. Oberle , Numerical computation of singular control functions in trajectory optimization problems, J. Guidance Control Dynam., 13 (1990) , 153-159.  doi: 10.2514/3.20529.
      R. E. O'Malley Jr., Partially Singular Control Problems as Singular Singular-Perturbation Problems, Technical Report, Arizona Univ. Tucson, Department of Mathematics, 1977.
      L. Poggiolini and G. Stefani, Minimum time optimality of a partially singular arc: Second order conditions, in Lagrangian and Hamiltonian Methods for Nonlinear Control 2006, Lecture Notes in Control and Inform. Sci., 366, Springer, Berlin, 2007,281–291. doi: 10.1007/978-3-540-73890-9_22.
      D. J. W. Ruxton  and  D. J. Bell , Junction times in singular optimal control, Applied Mathematics and Computation, 70 (1995) , 143-154.  doi: 10.1016/0096-3003(94)00115-K.
      A. Shapiro. On duality theory of conic linear problems, in Semi-Infinite Programming (Alicante, 1999), Nonconvex Optim. Appl., 57, Kluwer Acad. Publ., Dordrecht, 2001,135–165. doi: 10.1007/978-1-4757-3403-4_7.
  • 加载中
SHARE

Article Metrics

HTML views(236) PDF downloads(264) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return